MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB03, 5X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB03, 5X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB03
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: robotic assisted laparoscopy, lyse of adhesion, resection of endometriosis.Event description: the rep was not present during the case.During the case two ctb03 trocars were inserted into the patient abdomen.When the camera was inserted into the abdomen and used to examine the abdomen, it was noted that the blades on these two trocars were still engaged and not covered by the shield.The trocars were not removed and were used to complete the case.No patient injury, patient status is fine.Products are available for return.Intervention: continued to use the event trocars.Patient status: no patient injury.
 
Event or Problem Description
Event 1 of 2: mw # 2027111 - 2020 - 00544.Event 2 of 2: mw # 2027111 - 2020 - 00545.Procedure performed: robotic assisted laparoscopy, lyse of adhesion, resection of endometriosis.Event description: the rep was not present during the case.During the case two ctb03 trocars were inserted into the patient abdomen.When the camera was inserted into the abdomen and used to examine the abdomen, it was noted that the blades on these two trocars were still engaged and not covered by the shield.The trocars were not removed and were used to complete the case.No patient injury, patient status is fine.Products are available for return.Intervention: continued to use the event trocars.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed, as the shield locking mechanism functioned as expected.The event unit met current specification and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTB03, 5X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10483036
Report Number2027111-2020-00544
Device Sequence Number2627044
Product Code GCJ
UDI-Device Identifier00607915123512
UDI-Public(01)00607915123512(17)230310(30)01(10)1382997
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model NumberCTB03
Device Catalogue Number101138301
Device Lot Number1382997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1